2015, 35(10): 4831-4838. doi: 10.3934/dcds.2015.35.4831

Ergodicity of two particles with attractive interaction

1. 

Institut für Statistik und Wahrscheinlichkeitstheorie, TU Wien, 1040 Wien, Austria

2. 

Institut für Theoretische Physik, TU Wien, 1040 Wien, Austria

Received  January 2014 Revised  January 2015 Published  April 2015

We study the ergodic properties of a classical two-particle system with square-well pair potential in an interval.
Citation: Karl Grill, Christian Tutschka. Ergodicity of two particles with attractive interaction. Discrete & Continuous Dynamical Systems - A, 2015, 35 (10) : 4831-4838. doi: 10.3934/dcds.2015.35.4831
References:
[1]

V. I. Arnold, Mathematical Methods of Classical Mechanics,, Springer, (1989). doi: 10.1007/978-1-4757-2063-1.

[2]

R. J. Baxter, Exactly solved models in statistical mechanics,, Academic Press, (1982).

[3]

L. Boltzmann, Vorlesungen Über Gastheorie,, Barth, (1896).

[4]

M. Boshernitzan, A condition for minimal interval exchange maps to be uniquely ergodic,, Duke Mathematical Journal, 52 (1985), 723. doi: 10.1215/S0012-7094-85-05238-X.

[5]

G. R. Brannock and J. K. Percus, Wertheim cluster development of free energy functionals for general nearest-neighbor interactions in $D=1$,, The Journal of Chemical Physics, 105 (1996), 614. doi: 10.1063/1.471920.

[6]

J. A. Cuesta and C. Tutschka, Overcomplete free energy functional for $D=1$ particle systems with next neighbor interactions,, Journal of Statistical Physics, 111 (2003), 1125. doi: 10.1023/A:1023096031180.

[7]

K. F. Herzfeld and M. Goeppert-Mayer, On the states of aggregation,, The Journal of Chemical Physics, 2 (1934), 38. doi: 10.1063/1.1749355.

[8]

M. Keane, Interval exchange transformations,, Mathematische Zeitschrift, 141 (1975), 25. doi: 10.1007/BF01236981.

[9]

S. Kerckhoff, H. Masur and J. Smillie, Ergodicity of billiard flows and quadratic differentials,, Annals of Mathematics, 124 (1986), 293. doi: 10.2307/1971280.

[10]

A. I. Khinchin, Mathematical Foundations of Statistical Mechanics,, Dover, (1949).

[11]

H. Masur, Interval exchange transformations and measured foliations,, Annals of Mathematics, 115 (1982), 169. doi: 10.2307/1971341.

[12]

A. van der Poorten, Fermat's four squares theorem,, 2007. Available from: , ().

[13]

D. Ruelle, Statistical Mechanics: Rigorous Results,, Benjamin, (1969).

[14]

W. A. Veech, Gauss measures for transformations on the space of interval exchange maps,, Annals of Mathematics, 115 (1982), 201. doi: 10.2307/1971391.

show all references

References:
[1]

V. I. Arnold, Mathematical Methods of Classical Mechanics,, Springer, (1989). doi: 10.1007/978-1-4757-2063-1.

[2]

R. J. Baxter, Exactly solved models in statistical mechanics,, Academic Press, (1982).

[3]

L. Boltzmann, Vorlesungen Über Gastheorie,, Barth, (1896).

[4]

M. Boshernitzan, A condition for minimal interval exchange maps to be uniquely ergodic,, Duke Mathematical Journal, 52 (1985), 723. doi: 10.1215/S0012-7094-85-05238-X.

[5]

G. R. Brannock and J. K. Percus, Wertheim cluster development of free energy functionals for general nearest-neighbor interactions in $D=1$,, The Journal of Chemical Physics, 105 (1996), 614. doi: 10.1063/1.471920.

[6]

J. A. Cuesta and C. Tutschka, Overcomplete free energy functional for $D=1$ particle systems with next neighbor interactions,, Journal of Statistical Physics, 111 (2003), 1125. doi: 10.1023/A:1023096031180.

[7]

K. F. Herzfeld and M. Goeppert-Mayer, On the states of aggregation,, The Journal of Chemical Physics, 2 (1934), 38. doi: 10.1063/1.1749355.

[8]

M. Keane, Interval exchange transformations,, Mathematische Zeitschrift, 141 (1975), 25. doi: 10.1007/BF01236981.

[9]

S. Kerckhoff, H. Masur and J. Smillie, Ergodicity of billiard flows and quadratic differentials,, Annals of Mathematics, 124 (1986), 293. doi: 10.2307/1971280.

[10]

A. I. Khinchin, Mathematical Foundations of Statistical Mechanics,, Dover, (1949).

[11]

H. Masur, Interval exchange transformations and measured foliations,, Annals of Mathematics, 115 (1982), 169. doi: 10.2307/1971341.

[12]

A. van der Poorten, Fermat's four squares theorem,, 2007. Available from: , ().

[13]

D. Ruelle, Statistical Mechanics: Rigorous Results,, Benjamin, (1969).

[14]

W. A. Veech, Gauss measures for transformations on the space of interval exchange maps,, Annals of Mathematics, 115 (1982), 201. doi: 10.2307/1971391.

[1]

Jon Chaika. Hausdorff dimension for ergodic measures of interval exchange transformations. Journal of Modern Dynamics, 2008, 2 (3) : 457-464. doi: 10.3934/jmd.2008.2.457

[2]

Jon Chaika, Howard Masur. There exists an interval exchange with a non-ergodic generic measure. Journal of Modern Dynamics, 2015, 9: 289-304. doi: 10.3934/jmd.2015.9.289

[3]

Chengchun Hao. Well-posedness for one-dimensional derivative nonlinear Schrödinger equations. Communications on Pure & Applied Analysis, 2007, 6 (4) : 997-1021. doi: 10.3934/cpaa.2007.6.997

[4]

Atul Kumar, R. R. Yadav. Analytical approach of one-dimensional solute transport through inhomogeneous semi-infinite porous domain for unsteady flow: Dispersion being proportional to square of velocity. Conference Publications, 2013, 2013 (special) : 457-466. doi: 10.3934/proc.2013.2013.457

[5]

Sebastian van Strien. One-dimensional dynamics in the new millennium. Discrete & Continuous Dynamical Systems - A, 2010, 27 (2) : 557-588. doi: 10.3934/dcds.2010.27.557

[6]

Maria João Costa. Chaotic behaviour of one-dimensional horseshoes. Discrete & Continuous Dynamical Systems - A, 2003, 9 (3) : 505-548. doi: 10.3934/dcds.2003.9.505

[7]

Yunping Jiang. On a question of Katok in one-dimensional case. Discrete & Continuous Dynamical Systems - A, 2009, 24 (4) : 1209-1213. doi: 10.3934/dcds.2009.24.1209

[8]

Nguyen Dinh Cong, Roberta Fabbri. On the spectrum of the one-dimensional Schrödinger operator. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 541-554. doi: 10.3934/dcdsb.2008.9.541

[9]

Nicolai T. A. Haydn. Phase transitions in one-dimensional subshifts. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 1965-1973. doi: 10.3934/dcds.2013.33.1965

[10]

James Nolen, Jack Xin. KPP fronts in a one-dimensional random drift. Discrete & Continuous Dynamical Systems - B, 2009, 11 (2) : 421-442. doi: 10.3934/dcdsb.2009.11.421

[11]

Ivan Dynnikov, Alexandra Skripchenko. Minimality of interval exchange transformations with restrictions. Journal of Modern Dynamics, 2017, 11: 219-248. doi: 10.3934/jmd.2017010

[12]

Antoine Mellet, Jean-Michel Roquejoffre, Yannick Sire. Generalized fronts for one-dimensional reaction-diffusion equations. Discrete & Continuous Dynamical Systems - A, 2010, 26 (1) : 303-312. doi: 10.3934/dcds.2010.26.303

[13]

Blanca Ayuso, José A. Carrillo, Chi-Wang Shu. Discontinuous Galerkin methods for the one-dimensional Vlasov-Poisson system. Kinetic & Related Models, 2011, 4 (4) : 955-989. doi: 10.3934/krm.2011.4.955

[14]

Alfredo Lorenzi, Eugenio Sinestrari. Regularity and identification for an integrodifferential one-dimensional hyperbolic equation. Inverse Problems & Imaging, 2009, 3 (3) : 505-536. doi: 10.3934/ipi.2009.3.505

[15]

C.P. Walkden. Stable ergodicity of skew products of one-dimensional hyperbolic flows. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 897-904. doi: 10.3934/dcds.1999.5.897

[16]

Lana Horvat Dmitrović. Box dimension and bifurcations of one-dimensional discrete dynamical systems. Discrete & Continuous Dynamical Systems - A, 2012, 32 (4) : 1287-1307. doi: 10.3934/dcds.2012.32.1287

[17]

David Henry, Rossen Ivanov. One-dimensional weakly nonlinear model equations for Rossby waves. Discrete & Continuous Dynamical Systems - A, 2014, 34 (8) : 3025-3034. doi: 10.3934/dcds.2014.34.3025

[18]

Toyohiko Aiki, Adrian Muntean. On uniqueness of a weak solution of one-dimensional concrete carbonation problem. Discrete & Continuous Dynamical Systems - A, 2011, 29 (4) : 1345-1365. doi: 10.3934/dcds.2011.29.1345

[19]

Walter Dambrosio, Duccio Papini. Multiple homoclinic solutions for a one-dimensional Schrödinger equation. Discrete & Continuous Dynamical Systems - S, 2016, 9 (4) : 1025-1038. doi: 10.3934/dcdss.2016040

[20]

Keith Burns, Federico Rodriguez Hertz, María Alejandra Rodriguez Hertz, Anna Talitskaya, Raúl Ures. Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center. Discrete & Continuous Dynamical Systems - A, 2008, 22 (1&2) : 75-88. doi: 10.3934/dcds.2008.22.75

2016 Impact Factor: 1.099

Metrics

  • PDF downloads (1)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]